Loading [MathJax]/jax/output/SVG/config.js
Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Recueil Mathématique (Nouvelle série), 1937, Volume 2(44), Number 3, Pages 501–519 (Mi sm5579)  

This article is cited in 7 scientific papers (total in 7 papers)

Diskrete Räume

P. Alexandroff
Received: 04.04.1937
Bibliographic databases:
Language: German
Citation: P. Alexandroff, “Diskrete Räume”, Sb. Math., 44:3 (1937)
Citation in format AMSBIB
\Bibitem{Ale37}
\by P.~Alexandroff
\paper Diskrete R\"aume
\jour Sb. Math.
\yr 1937
\vol 44
\issue 3
\mathnet{http://mi.mathnet.ru/eng/sm5579}
\zmath{https://zbmath.org/?q=an:0018.09105|63.1163.01}
Linking options:
  • https://www.mathnet.ru/eng/sm5579
  • https://www.mathnet.ru/eng/sm/v44/i3/p501
  • This publication is cited in the following 7 articles:
    1. V. V. Vershinin, Yu. V. Muranov, “Cubical and Simplicial Sets in the Category of Quivers”, Math. Notes, 114:1 (2023), 122–126  mathnet  crossref  crossref  mathscinet
    2. Yu. V. Muranov, R. Jimenez, “Homology of transitive digraphs and discrete spaces”, Sb. Math., 214:8 (2023), 1121–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. V. Muranov, “Alexandroff Homology and Path Homology”, Math. Notes, 112:1 (2022), 159–162  mathnet  crossref  crossref  mathscinet
    4. A. A. Onoprienko, “Topological models of propositional logic of problems and propositions”, Moscow University Mathematics Bulletin, 77:5 (2022), 236–241  mathnet  crossref  mathscinet  zmath  elib
    5. M. M. Choban, I. A. Budanaev, “Distances on free semigroups and their applications”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 1, 92–119  mathnet
    6. A. V. Kartashova, “On quasiorder lattices and topology lattices of algebras”, J. Math. Sci., 163:6 (2009), 682–687  mathnet  crossref  mathscinet  elib  elib
    7. N. E. Mnev, “Combinatorial PL fiber bundles and fragmentation of a fiberwise homeomorphism”, J. Math. Sci. (N. Y.), 147:6 (2007), 7155–7217  mathnet  crossref  mathscinet  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1936–1946 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:2615
    Full-text PDF :1228
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025